# SDR IPXA2021062470928

- Difficulty date: May 28, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E SKIN SPLICE DOUBLER AT STA XOS 667 IS CRACKED.REMOVED AND REPLACED CRACKED LT WING FIXED L/E SKIN SPLICE DOUBLER AT STA XOS 667 IAW SRM 51-33-01. (MINOR)
